# SDR WX0A2015052772617

- Difficulty date: May 22, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 53,899 hours, 35,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5913421501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BAY RT AFT DOORS, THE FUSELAGE SKIN IS CRACKED AT AFT HINGE AREA AT STATION 94.55 & R 28 POSITION.  REPAIRED IAW SRM 53-O5 FIG-158.  DOUBLER LENGTH 19"", WIDTH 5.5 & DEPTH .071.  WORK ACCOMPLISHED ON WO 1011806-1200-0081 M301 ITEM 430.
